Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Constant sore throat, headache, neck stiffness, jaw pain, twitching eye. No relief with Aspirin, Motrin, had taken sufficient rest. Cause?

I am a 30 year old male in good physical shape. 6’4” 230 pounds with an Athletic build. I just had a full physical, blood work and stress test about a month ago and everything seemed good. I now have had a sore throat for 5 days, constant headache for 4 days, neck stiffness in the back, upper jaw pain, a little lower back pain , and now my left eye is twitching. The two that are the worst is the sore throat and headache. I don’t feel like I am well rested even after 6-7 hours of sleep. I have tried Motrin, IB-800, Aspirin, Tylenol, and now for the last two nights Percocet . Please give me some idea of what could be going on..
Asked On : Mon, 14 May 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Oral and Maxillofacial Surgery 's  Response
hello thanks for consulting at hcm. u could e having muscle tenderness suggestive of myofacial dysfuntion,,u could take muscle relaxants and also plz chck if u have any teeth problem?? also u should take antibiotics for ur sore thoat.. hope it helps,,, if it doesnt subside plz consult ur local dentist..
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor